# SDR UHLA2011032800144

- Difficulty date: March 28, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 17,898 hours, 11,236 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AND GOUGE LT CF3 FLOOR TRACK.  REMOVED AND REPLACED LT CF3 IAW EMB 170 SRM 51-41-01.
